4 doctors weighed in:
What's cause faint feeling during the day?
4 doctors weighed in

Dr. Edgar Lichstein
Internal Medicine - Cardiology
3 doctors agree
In brief: Medications,anemia
There are many things that can cause this.
Low blood count or anemia and low blood sugar would be two to consider.Several drugs used to treat heart disease and hypertension also may be a cause..Ace inhibitors and ace receptor blockers lower blood pressure and beta blockers which lower blood pressure and heart rate may cause a faint feeling if their dose is too high.

In brief: Medications,anemia
There are many things that can cause this.
Low blood count or anemia and low blood sugar would be two to consider.Several drugs used to treat heart disease and hypertension also may be a cause..Ace inhibitors and ace receptor blockers lower blood pressure and beta blockers which lower blood pressure and heart rate may cause a faint feeling if their dose is too high.
Dr. Edgar Lichstein
Dr. Edgar Lichstein
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors